MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAMMOMAT FUSION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC

SIEMENS HEALTHINEERS AG MAMMOMAT FUSION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Model Number 10762444
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the event was reported by a siemens healthineers employee and a facility contact name and phone number were not provided for reporting purposes.H3, h6: initial actions (corrective and/or preventive): system is taken out of use until service checkup and correction.Manufacturer's preliminary results and conclusion: according to the available information, an installation issue is assumed.The investigation is ongoing.A supplemental report will be submitted to the fda if additional reportable information is obtained by siemens healthineers or upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was notified of an installation issue involving the mammomat fusion system.According to the complaint report, this system was not correctly installed in a mobile unit.Although no injury was communicated, an incorrect installation of this system in a mobile unit could result in a serious injury.

Brand Name
MAMMOMAT FUSION
Common Device Name
FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24413145
Report Number3004977335-2026-00027
Device Sequence Number10569778
Product Code MUE
UDI-Device Identifier04056869009070
UDI-Public(01)04056869009070
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762444
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown